# SDR 2012FA0000081

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: General aviation
- Aircraft: N701QD
- Make and model: Socata TBM 700
- Aircraft serial: 126
- Aircraft time: 9,301 hours, 12,484 cycles
- Engine: Pwa PT6A64
- Engine time: 8,298 hours, 10,205 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063055REVNEW
- Part serial: 13092712
- Condition: Failed
- Location: Engine
- Part time: 1,000,000 hours, 1,000,000 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING RUNUP,  PROP FEATHER CHECK CONDUCTED NORMALLY.  WHEN ADVANCING POWER LEVER TO DO A PROP OVERSPEED TEST,  COULD NOT REACH 1900 RPM WITH POWER LEVER FORWARD. HIGHEST RPM ACHIEVED WAS 1700.  SHUTDOWN AND RESTART.  DURING THE START, AT LOW IDLE, FLAMES SHOT OUT OF THE EXHAUST.  SHUTDOWN AND MOTORED STARTER FOR A MINUTE.  ON A SUBSEQUENT START UP, FLAMES SHOT OUT AGAIN.   A NEW FCU WAS INSTALLED.  ENGINE PERFORMED NORMALLY. ENG MFG IS EXAMINING THE FAILED FCU IN THEIR LAB.
